Publicacions matemàtiques
Publicacions Matemàtiques (ISSN: 0214-1493 print, 2014-4350 online) is a journal that publishes research quality articles about all fields of mathematics, and from time to time, also proceedings. This publication began to work in 1976 under the title Publicacions de la Secció de Matemàtiques (ISSN: 0210-2978 print, 2014-4369 online). In 1988, a new format and a new editorial board was introduced which gave rise to the second stage of the publication.

 

Usage statistics Most popular
Latest additions:
2020-02-15
10:14
20 p, 378.1 KB BMO from dyadic BMO for nonhomogeneous measures / Conde-Alonso, José M. (Brown University (Providence, Estats Units d'Amèrica). Department of Mathematics)
The usual one third trick allows to reduce problems involving general cubes to a countable family. Moreover, this covering lemma uses only dyadic cubes, which allows to use nice martingale properties in harmonic analysis problems. [...]
2020 - 10.5565/PUBLMAT6412014
Publicacions matemàtiques, Vol. 64 Núm. 1 (2020) , p. 353-372  
2020-02-15
10:14
19 p, 384.4 KB Positive neighborhoods of curves / Luza, M. Falla (Universidade Federal Fluminense. Institute of Mathematics and Statistics (IME)) ; Sad, P. (Institute of Pure and Applied Mathematics-IMPA (Rio de Janeiro, Brasil))
In this work we study when neighborhoods of curves in holomorphic surfaces with positive self-intersection number can be embedded in the projective plane.
2020 - 10.5565/PUBLMAT6412013
Publicacions matemàtiques, Vol. 64 Núm. 1 (2020) , p. 333-351  
2020-02-15
10:14
49 p, 478.8 KB Ergodic properties of Markov semigroups in von Neumann algebras / Kielanowicz, Katarzyna (University of Łódź. Faculty of Mathematics and Computer Science) ; Łuczak, Andrzej (University of Łódź. Faculty of Mathematics and Computer Science)
We investigate ergodic properties of Markov semigroups in von Neumann algebras with the help of the notion of constrictor, which expresses the idea of closeness of the orbits of the semigroup to some set, as well as the notion of "generalised averages", which generalises to arbitrary abelian semigroups the classical notions of Ces'aro, Borel, or Abel means. [...]
2020 - 10.5565/PUBLMAT6412012
Publicacions matemàtiques, Vol. 64 Núm. 1 (2020) , p. 283-331  
2020-02-15
10:14
27 p, 438.1 KB On a binary system of Prendiville / Guo, Shaoming (Indiana University. Department of Mathematics)
We prove sharp decoupling inequalities for a class of two dimensional non-degenerate surfaces in R5, introduced by Prendiville [13]. As a consequence, we obtain sharp bounds on the number of integer solutions of the Diophantine systems associated with these surfaces.
2020 - 10.5565/PUBLMAT6412011
Publicacions matemàtiques, Vol. 64 Núm. 1 (2020) , p. 255-281  
2020-02-15
10:14
21 p, 439.0 KB Genus bounds in right-angled Artin groups / Forester, Max (University of Oklahoma. Department of Mathematics) ; Soroko, Ignat (Louisiana State University. Department of Mathematics) ; Tao, Jing (University of Oklahoma. Department of Mathematics)
We show that, in any right-angled Artin group whose defining graph has chromatic number k, every non-trivial element has stable commutator length at least 1/(6k). Secondly, if the defining graph does not contain triangles, then every non-trivial element has stable commutator length at least 1/20. [...]
2020 - 10.5565/PUBLMAT6412010
Publicacions matemàtiques, Vol. 64 Núm. 1 (2020) , p. 233-253  
2020-02-15
10:14
38 p, 453.2 KB Key polynomials over valued fields / Nart, Enric (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let K be a field. For any valuation µ on K[x] admitting key polynomials we determine the structure of the whole set of key polynomials in terms of a fixed key polynomial of minimal degree. We deduce a canonical bijection between the set of µ-equivalence classes of key polynomials and the maximal spectrum of the subring of elements of degree zero in the graded algebra of µ.
2020 - 10.5565/PUBLMAT6412009
Publicacions matemàtiques, Vol. 64 Núm. 1 (2020) , p. 195-232  
2020-02-15
10:14
12 p, 290.2 KB Groups with no proper contranormal subgroups / Wehrfritz, B. A. F. (Queen Mary University of London. School of Mathematical Sciences)
We consider which groups G are nilpotent if they have a nilpotent normal subgroup N with G/N a restricted soluble group and if G is the only contranormal subgroup of G. This supplements Kurdachenko, Otal, and Subbotin work of 2009, where they consider the corresponding question but with G/N nilpotent and N a restricted soluble normal subgroup.
2020 - 10.5565/PUBLMAT6412008
Publicacions matemàtiques, Vol. 64 Núm. 1 (2020) , p. 183-194  
2020-02-15
10:14
26 p, 464.5 KB The generic dimension of spaces of A-harmonic polynomials / Rabier, Patrick J. (University of Pittsburgh. Department of Mathematics)
Let A1,. . . ,Ar be linear partial differential operators in N variables, with constant coefficients in a field K of characteristic 0. With A := (A1,. . . ,Ar), a polynomial u is A-harmonic if Au = 0, that is, A1u = ··· = Aru = 0. [...]
2020 - 10.5565/PUBLMAT6412007
Publicacions matemàtiques, Vol. 64 Núm. 1 (2020) , p. 157-182  
2020-02-15
10:14
13 p, 328.5 KB Sums, products, and ratios along the edges of a graph / Alon, Noga (Tel Aviv University. Schools of Mathematics and Computer Science) ; Ruzsa, Imre (Hungarian Academy of Sciences. Alfréd Rényi Institute of Mathematics) ; Solymosi, József (University of British Columbia. Department of Mathematics)
In their seminal paper Erdös and Szemerédi formulated conjectures on the size of sumset and product set of integers. The strongest form of their conjecture is about sums and products along the edges of a graph. [...]
2020 - 10.5565/PUBLMAT6412006
Publicacions matemàtiques, Vol. 64 Núm. 1 (2020) , p. 143-155  
2020-02-15
10:14
21 p, 388.1 KB Computation of Hopf Galois structures on low degree separable extensions and classification of those for degrees p2 and 2p / Crespo Vicente, Teresa (Universitat de Barcelona. Departament de Matemàtiques i Informàtica) ; Salguero García, Marta (Universitat de Barcelona. Departament de Matemàtiques i Informàtica)
A Hopf Galois structure on a finite field extension L/K is a pair (H,µ), where H is a finite cocommutative K-Hopf algebra and µ a Hopf action. In this paper we present a program written in the computational algebra system Magma which gives all Hopf Galois structures on separable field extensions of degree up to eleven and several properties of those. [...]
2020 - 10.5565/PUBLMAT6412005
Publicacions matemàtiques, Vol. 64 Núm. 1 (2020) , p. 121-141